# SDR R61A20100175

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,014 hours, 10,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,514 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR MID C CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK BEAM IN AFT GALLEY.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK BEAM PER EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
